Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Flat and projective character modules


Authors: Thomas J. Cheatham and David R. Stone
Journal: Proc. Amer. Math. Soc. 81 (1981), 175-177
MSC: Primary 16A50; Secondary 16A35
DOI: https://doi.org/10.1090/S0002-9939-1981-0593450-2
MathSciNet review: 593450
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize left coherent, left Noetherian, and left Artinian rings by the flatness, projectivity, and injectivity of the character module of certain left $ R$-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A50, 16A35

Retrieve articles in all journals with MSC: 16A50, 16A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593450-2
Keywords: Character module, flat, projective, injective, coherent, Noetherian, Artinian
Article copyright: © Copyright 1981 American Mathematical Society